RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2011, Volume 12, Issue 2, Pages 94–101 (Mi adm152)  

RESEARCH ARTICLE

Monic divisors of polynomial matrices over infinite field

Andriy Romaniv

Pidstryhach Institute for Applied Problems of mechanics and Mathematics NAS of Ukraine, 3b Naukova Str., Lviv, 79060

Abstract: The necessary and sufficient conditions of existence of monic divisors of a nonsingular polynomial matrix over an infinite field are established.

Keywords: monic divisors of polynomial matrices, canonical diagonal form of polynomial matrices.

Full text: PDF file (236 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 15A21
Received: 16.09.2011
Revised: 22.12.2011
Language:

Citation: Andriy Romaniv, “Monic divisors of polynomial matrices over infinite field”, Algebra Discrete Math., 12:2 (2011), 94–101

Citation in format AMSBIB
\Bibitem{Rom11}
\by Andriy Romaniv
\paper Monic divisors of polynomial matrices over infinite field
\jour Algebra Discrete Math.
\yr 2011
\vol 12
\issue 2
\pages 94--101
\mathnet{http://mi.mathnet.ru/adm152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2952905}
\zmath{https://zbmath.org/?q=an:1260.15014}


Linking options:
  • http://mi.mathnet.ru/eng/adm152
  • http://mi.mathnet.ru/eng/adm/v12/i2/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:103
    Full text:41
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020